# SDR REXA2018041100267

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N8836
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 27,791 hours, 25,508 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH  MEL 26-14-16 FOR MLG OVERHEAT TO KEEP GEAR EXTENDED FOR 10 MINUTES AFTER TAKE OFF, WE ATTEMPTED TO RETRACT THE GEAR AT 250KTS. NOSE GEAR DID NOT RETRACT "GEAR DISAGREE" WARNING POSTED. EXTENDED GEAR, SLOWED TO 200 KTS AND RETRACTED GEAR WITHOUT ISSUE.PERFORMED OPERATIONAL CHECK OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM IAW AMM 32-30-00. OPS CHECK GOOD. PERFORMED MULTIPLE SWINGS, ALL GOOD. REFERENCE AML 3261130-2, 3261131-2, 3261132-1, AND 3261132-2 FOR WORK PERFORMED.
